Contact pseudo-slant submanifolds of a para-Sasakian manifold according to type 1, type 2, type 3 cases
xmlui.dri2xhtml.METS-1.0.item-rights
info:eu-repo/semantics/openAccessDate
2023Metadata
Show full item recordAbstract
This paper aims to present work on contact pseudo-slant submanifolds of para-Sasakian manifolds. The study includes the definitions and some results on type 1, type 2, and type 3 contact pseudo-slant submanifolds. The results were interpreted by taking into account the parallelism and geodesicity of the tensors reduced to the submanifold. Additionally, minimal anti-invariant and invariant submanifolds were evaluated for the type 1, type 2, and type 3 cases of the tensors reduced to the submanifold.
Volume
4Issue
1Collections
- Öksüz Yayınları [1372]